RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 307–318 (Mi mz6683)  

This article is cited in 2 scientific papers (total in 2 papers)

Investigation of stability in the theory of nonlinear oscillations

M. M. Khapaev

M. V. Lomonosov Moscow State University

Abstract: uestions of the stability of the equilibrium position for nonlinear oscillating systems relative to perturbations acting constantly on the system are considered. Theorems are proved governing the stability and instability conditions of the equilibrium point of a nonlinear system of general form. The stability is investigated by using Lyapunov function apparatus.

Full text: PDF file (907 kB)

English version:
Mathematical Notes, 1968, 3:3, 194–200

Bibliographic databases:

UDC: 517.9
Received: 06.05.1967

Citation: M. M. Khapaev, “Investigation of stability in the theory of nonlinear oscillations”, Mat. Zametki, 3:3 (1968), 307–318; Math. Notes, 3:3 (1968), 194–200

Citation in format AMSBIB
\Bibitem{Kha68}
\by M.~M.~Khapaev
\paper Investigation of stability in the theory of nonlinear oscillations
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 307--318
\mathnet{http://mi.mathnet.ru/mz6683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239206}
\zmath{https://zbmath.org/?q=an:0164.10402|0159.12104}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 194--200
\crossref{https://doi.org/10.1007/BF01387334}


Linking options:
  • http://mi.mathnet.ru/eng/mz6683
  • http://mi.mathnet.ru/eng/mz/v3/i3/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Khapaev, “Problems of stability in systems of ordinary differential equations”, Russian Math. Surveys, 35:1 (1980), 145–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Mendziv, MV, “Direct Lyapunov method for hyperbolic systems on the plane with time-periodic coefficients”, Differential Equations, 44:2 (2008), 267  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:269
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020